Skip to Main Content

Bulletin of the American Mathematical Society

Published by the American Mathematical Society, the Bulletin of the American Mathematical Society (BULL) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.47.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 69, Number 5
HTML articles powered by AMS MathViewer

Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 69, Number 5 (1963)
PDF
Bull. Amer. Math. Soc. 69 (1963)
Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 69, Number 5 (1963)
PDF
Bull. Amer. Math. Soc. 69 (1963)
Integrals devised for special purposes
E. J. McShane PDF
Bull. Amer. Math. Soc. 69 (1963), 597-627
Infinite-dimensional group representations
George W. Mackey PDF
Bull. Amer. Math. Soc. 69 (1963), 628-686
Research problems
PDF
Bull. Amer. Math. Soc. 69 (1963), 689
The June meeting in Bellingham
R. S. Pierce PDF
Bull. Amer. Math. Soc. 69 (1963), 690
Two theorems on nonlinear functional equations in Hilbert space
George J. Minty PDF
Bull. Amer. Math. Soc. 69 (1963), 691-692
The geometry of immersions. I
Edgar Feldman PDF
Bull. Amer. Math. Soc. 69 (1963), 693-698
False lemmas in Herbrand
Burton Dreben, Peter Andrews and Stål Aanderaa PDF
Bull. Amer. Math. Soc. 69 (1963), 699-706
Simply invariant subspaces
T. P. Srinivasan PDF
Bull. Amer. Math. Soc. 69 (1963), 706-709
Maximal wedges of subharmonic functions
L. L. Helms PDF
Bull. Amer. Math. Soc. 69 (1963), 710-712
Minimal commutative divisible semigroups
Takayuki Tamura PDF
Bull. Amer. Math. Soc. 69 (1963), 713-716
Almost locally flat embeddings of $S^{n - 1}$ in $S^n$
J. C. Cantrell PDF
Bull. Amer. Math. Soc. 69 (1963), 716-718
Normal congruence subgroups of the $t \times t$ modular group
M. Newman PDF
Bull. Amer. Math. Soc. 69 (1963), 719-720
Structure of hereditary orders
Armand Brumer PDF
Bull. Amer. Math. Soc. 69 (1963), 721-724
A biorthogonal system which is not a Toeplitz basis
Albert Wilansky and Karl Zeller PDF
Bull. Amer. Math. Soc. 69 (1963), 725-726